Growth and Form

Volume 1, Issue 1, 2020, Pages 33 - 40

Classification of Planar Anisotropic Elasticae

Authors
Bennett Palmer*, Álvaro Pámpano
Department of Mathematics, Idaho State University, Pocatello, ID 83209, USA

Additional information: Department of Mathematics, University of the Basque Country, Bilbao, Bizkaia 48060, Spain

*Corresponding author. Email: palmbenn@isu.edu
Corresponding Author
Bennett Palmer
Received 12 September 2019, Accepted 2 December 2019, Available Online 2 March 2020.
DOI
https://doi.org/10.2991/gaf.k.200124.003How to use a DOI?
Keywords
Anisotropic; elastica; lemniscate
Abstract

We classify the anisotropic elastic curves modulo rescaling and quasi-rotation depending on one parameter for an ample family of anisotropic functionals. Several illustrations of this classification are shown at the end.

Copyright
© 2020 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Growth and Form
Volume-Issue
1 - 1
Pages
33 - 40
Publication Date
2020/03/02
ISSN (Online)
2589-8426
DOI
https://doi.org/10.2991/gaf.k.200124.003How to use a DOI?
Copyright
© 2020 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Bennett Palmer
AU  - Álvaro Pámpano
PY  - 2020
DA  - 2020/03/02
TI  - Classification of Planar Anisotropic Elasticae
JO  - Growth and Form
SP  - 33
EP  - 40
VL  - 1
IS  - 1
SN  - 2589-8426
UR  - https://doi.org/10.2991/gaf.k.200124.003
DO  - https://doi.org/10.2991/gaf.k.200124.003
ID  - Palmer2020
ER  -